Espaces de Banach-Stein
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 4, p. 683-690
@article{ASNSP_1971_3_25_4_683_0,
     author = {Ancona, Vincenzo and Speder, Jean-Paul},
     title = {Espaces de Banach-Stein},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 25},
     number = {4},
     year = {1971},
     pages = {683-690},
     zbl = {0233.32012},
     mrnumber = {364687},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_4_683_0}
}
Ancona, Vincenzo; Speder, Jean-Paul. Espaces de Banach-Stein. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 4, pp. 683-690. http://www.numdam.org/item/ASNSP_1971_3_25_4_683_0/

[1] Bungart (L.), Holomorphic functions with values in locally convex spaces and applications to integral formulas. Trans. Am, Math. Soc. 111 (1964). | MR 157004 | Zbl 0142.33902

[2] Bungart (L.), On analytic fiber bundles-I. Topology 7 (1968). | MR 222338 | Zbl 0153.10202

[3] Cartan (H.), Espaces fibrés analytiques. Symposium International de topologia algebraica, 1958, Universidad National Antónoma de Mexico. | Zbl 0121.30503

[4] Fischer (G.), Holomorph- Vollständige Faserbündel. Math. Ann. 180 (1969). | MR 241694 | Zbl 0162.38501

[5] Gunning (R.) et Rossi (H.), Analytic functions of several complex variables. Prentice Hall, N. J. 1965. | MR 180696 | Zbl 0141.08601

[6] Kuiper (N.H.), The homotopy type of the unitary group of Hilbert space. Topology 3 (1965). | MR 179792 | Zbl 0129.38901

[7] Matsushima (Y.) et Morimoto (A.), Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960). | Numdam | MR 123739 | Zbl 0094.28104

[8] Serre (J.P.), Quelques problèmes globaux relatifs aux vaniétés de Stein. Colloque sur les fonctions de plusieurs variables, Bruxelles 1953. | MR 64155 | Zbl 0053.05302

[9] Stein (K.), Überlagerungen holomorph vollständiger Komplexer Räume, Arch. der Math. 7 (1956). | MR 84836 | Zbl 0072.08002